# SDR T17A2020031821004

- Difficulty date: February 21, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 7,992 hours, 6,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Closeout Panel
- Part number: 45A34420046
- Condition: Cracked
- Location: Rt Pylon
- Part time: 7,992 hours, 6,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MX FOUND A CRACK ON THE RH INBOARD UPPER PYLON PANEL AT THE REAR ATTACH POINT. MX PERFORMED A REPAIR TO THE PANEL IAW BEECHJET 400XP SRM 51-10-00 AND 51-50-10
